# SDR FDEA201008102906

- Difficulty date: August 10, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Former
- Part number: AUB70701
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, PANEL 437EL, AFT SUPPORT HAS FRETTED AREAS.  REMOVED DAMAGED STIFFENER AND DOUBLER IAW SRM 51-31-01, VOL II.  RECEIVED NEW STIFFENER, PO 689690.1 AND FABRICATED NEW DOUBLER IAW DWG AUB7070, REV "F".  ALODINED AND PRIMED IAW SRM 51- 21-01, VOL II.  INSTALLED NEW STIFFENER AND DOUBLER IAW SRM 51-33-01, VOL II AND SRM 51-  31-01, VOL II.
